Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 56, Number 194

All articles in this issue are freely accessible.

Multigrid analysis of finite element methods with numerical integration
Charles I. Goldstein.
Math. Comp. 56 (1991), 409-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066832
Local refinement techniques for elliptic problems on cell-centered grids. I. Error analysis
R. E. Ewing, R. D. Lazarov and P. S. Vassilevski.
Math. Comp. 56 (1991), 437-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066831
Some estimates for a weighted $L^{2}$ projection
James H. Bramble and Jinchao Xu.
Math. Comp. 56 (1991), 463-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066830
Superconvergence and extrapolation for mixed finite element methods on rectangular domains
Jun Ping Wang.
Math. Comp. 56 (1991), 477-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068807
Finite difference discretizations of some initial and boundary value problems with interface
Georgios D. Akrivis and Vassilios A. Dougalis.
Math. Comp. 56 (1991), 505-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066829
On the existence, uniqueness, and finite element approximation of solutions of the equations of stationary, incompressible magnetohydrodynamics
Max D. Gunzburger, Amnon J. Meir and Janet S. Peterson.
Math. Comp. 56 (1991), 523-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066834
The CFL condition for spectral approximations to hyperbolic initial-boundary value problems
David Gottlieb and Eitan Tadmor.
Math. Comp. 56 (1991), 565-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066833
Asymptotic boundary conditions for dissipative waves: general theory
Thomas Hagstrom.
Math. Comp. 56 (1991), 589-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068817
A Hamiltonian approximation to simulate solitary waves of the Korteweg-de Vries equation
Ming You Huang.
Math. Comp. 56 (1991), 607-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068815
A quasi-Monte Carlo method for the Boltzmann equation
Christian Lécot.
Math. Comp. 56 (1991), 621-644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068812
Order barriers for continuous explicit Runge-Kutta methods
Brynjulf Owren and Marino Zennaro.
Math. Comp. 56 (1991), 645-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068811
An analysis of a singularly perturbed two-point boundary value problem using only finite element techniques
Martin Stynes and Eugene O’Riordan.
Math. Comp. 56 (1991), 663-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068809
A convergence analysis for nonsymmetric Lanczos algorithms
Qiang Ye.
Math. Comp. 56 (1991), 677-691
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068826
Solving deficient polynomial systems with homotopies which keep the subschemes at infinity invariant
T. Y. Li and Xiao Shen Wang.
Math. Comp. 56 (1991), 693-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066835
On generating polynomials which are orthogonal over several intervals
Bernd Fischer and Gene H. Golub.
Math. Comp. 56 (1991), 711-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068818
Uniform convergence results for Cauchy principal value integrals
Philip Rabinowitz.
Math. Comp. 56 (1991), 731-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068810
An automatic quadrature for Cauchy principal value integrals
Takemitsu Hasegawa and Tatsuo Torii.
Math. Comp. 56 (1991), 741-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068816
A stochastic roundoff error analysis for the fast Fourier transform
Daniela Calvetti.
Math. Comp. 56 (1991), 755-774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068824
On a certain (mod $2$) identity and a method of proof by expansion
Richard Blecksmith, John Brillhart and Irving Gerst.
Math. Comp. 56 (1991), 775-794
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068825
Note on a polynomial of Emma Lehmer
Henri Darmon.
Math. Comp. 56 (1991), 795-800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068821
A table of totally real quintic number fields
F. Diaz y Diaz.
Math. Comp. 56 (1991), 801-808, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068820
On the existence of an integral normal basis generated by a unit in prime extensions of rational numbers
Stanislav Jakubec, Juraj Kostra and Karol Nemoga.
Math. Comp. 56 (1991), 809-815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068814
Primitive $t$-nomials $(t=3,5)$ over $GF(2)$ whose degree is a Mersenne exponent $\le44497$
Yoshiharu Kurita and Makoto Matsumoto.
Math. Comp. 56 (1991), 817-821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068813
Generation of elements with small modular squares and provably fast integer factoring algorithms
Brigitte Vallée.
Math. Comp. 56 (1991), 823-849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068808
Cyclotomic invariants for primes between $125000$ and $150000$
R. Ernvall and T. Metsänkylä.
Math. Comp. 56 (1991), 851-858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068819
Amicable pairs of the form $(i,1)$
Patrick Costello.
Math. Comp. 56 (1991), 859-865
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068822
A new Mersenne prime
W. N. Colquitt and L. Welsh.
Math. Comp. 56 (1991), 867-870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068823
New sociable numbers
Achim Flammenkamp.
Math. Comp. 56 (1991), 871-873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052094
Reviews and Descriptions of Tables and Books
Math. Comp. 56 (1991), 875-886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Index
Math. Comp. 56 (1991), 887-889
Abstract, references and article information
Full-text PDF Free Access     Request Permissions